# SDR CA000215016

- Difficulty date: January 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 150L
- Aircraft time: 10,489 hours
- Engine: Cont O200A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 043200146
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LEFT INBOARD NOSE RIB WAS FOUND CRACKED ON THE HORIZONTAL STABLIZER.
